# SDR USAA060245

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION MAIN CABIN FLOOR STA 339 AND 377 RBL 65.  FAB'D NEW FLOOR SUPPORT PER SRM 51-10-08, 51-30-01; 51-40-05, 51-20-01, 51-40-02; TASK NR C53-221-03   DEFECT SIZE: 4"L BY 1.5"W BY .010"D.
